# SDR SWIA200311663

- Difficulty date: January 1, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 4,103 hours, 3,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING STRIPS 5, 6, 7 & 8 ARE DIM.  FOUND MOISTURE UNDER COVER STRIP.  DRIED OUT MOISTURE.  OPS CHECK GOOD PER 33-51-01.
